# SDR MALA030139

- Difficulty date: February 1, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: 90050
- Condition: Inoperative
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIRS WOULD NOT UNLOCK TO OPERATE.  REPLACED GAS SPRING STAIR ASSY P/N 90050 IAM MM CH 52-60.  ALL GOOD AT THIS TIME.
